# SDR R61A201907150769

- Difficulty date: July 15, 2019
- Submitted: July 27, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 17066349002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY MAINTENANCE*** CORROSION FOUND ON SUPPORT IN AFT CARGO COMPARTMENT AT FR 76 BTW STR 29R AND BL"0". REPLACED AFT CARGO SHEAR CLIP IAW SRM 51-41-02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
